# SDR SIMA20241229002

- Difficulty date: December 29, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N308LD
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000874
- Aircraft time: 9,403 hours, 6,617 cycles
- System (JASC): 2300 · Communications System
- Part: Audio Panel
- Condition: Smoke
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE COMING OUT OF JUMP SEAT AUDIO PANEL INSPECTED OBSERVER AUDIO CONTROL PANEL, AND AUDIO JACK PANEL. FOUND NO DIRECT DAMAGE TO SURROUNDING AREA, OR SMOKE BUT FOUND AUDIO JACK PANEL TO BE INOP. INSPECTED OBSERVER'S JACK PANEL AND FOUND BURN MARKS AND LINT BUILD UP. RAR OBSERVER JACK PANEL IAW AMM 23-51-06. OPS CHECK FAILED. UPON TROUBLESHOOTING, FOUND OBSERVERS DIGITAL AUDIO PANEL INOP. RAR OBSERVERS DAP IAW AMM 23-51-01. OPS CHECK GOOD.
